, Volume 248, Issue 1, pp 113-121
Date: 19 Mar 2004

Multiplier ideals and modules on toric varieties

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

A formula computing the multiplier ideal of a monomial ideal on an arbitrary affine toric variety is given. Variants for the multiplier module and test ideals are also treated.

Mathematics Subject Classification (2000): 14J17, 13A35
The author is grateful to Nobuo Hara for interesting discussions and thanks the referee for a careful reading and thoughtful comments.
in final form: 02 November 2003